From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces

Beznea L, Röckner M (2011)
Bulletin des Sciences Mathématiques 135(6-7): 844-870.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Beznea, Lucian; Röckner, MichaelUniBi
Abstract / Bemerkung
We present an approach for constructing cadlag strong Markov processes given a resolvent of kernels. The conditions imposed on the resolvent are checkable in applications and allow the control of the set of admissible starting points of the process. The main application is to singular SDEs on Hilbert spaces. (C) 2011 Elsevier Masson SAS. All rights reserved.
Stichworte
Cadlag trajectories; Right process; Lyapunov function; Resolvent of kernels; Tight capacity; Singular SDE on Hilbert space; Standard process
Erscheinungsjahr
2011
Zeitschriftentitel
Bulletin des Sciences Mathématiques
Band
135
Ausgabe
6-7
Seite(n)
844-870
ISSN
0007-4497
Page URI
https://pub.uni-bielefeld.de/record/2440773

Zitieren

Beznea L, Röckner M. From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces. Bulletin des Sciences Mathématiques. 2011;135(6-7):844-870.
Beznea, L., & Röckner, M. (2011). From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces. Bulletin des Sciences Mathématiques, 135(6-7), 844-870. doi:10.1016/j.bulsci.2011.07.002
Beznea, L., and Röckner, M. (2011). From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces. Bulletin des Sciences Mathématiques 135, 844-870.
Beznea, L., & Röckner, M., 2011. From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces. Bulletin des Sciences Mathématiques, 135(6-7), p 844-870.
L. Beznea and M. Röckner, “From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces”, Bulletin des Sciences Mathématiques, vol. 135, 2011, pp. 844-870.
Beznea, L., Röckner, M.: From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces. Bulletin des Sciences Mathématiques. 135, 844-870 (2011).
Beznea, Lucian, and Röckner, Michael. “From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces”. Bulletin des Sciences Mathématiques 135.6-7 (2011): 844-870.